MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RP TIB TRY IMPACTOR; KNEE INSTRUMENT : IMPACTORS

DEPUY ORTHOPAEDICS INC US RP TIB TRY IMPACTOR; KNEE INSTRUMENT : IMPACTORS
Model Number 96-5383
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device found the device to be worn.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
It was originally reported that an instrument was reported for unknown reason.Then product was received and investigation was performed.

Brand Name
RP TIB TRY IMPACTOR
Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11118502
Report Number1818910-2021-00291
Device Sequence Number11775095
Product Code HWA
UDI-Device Identifier10603295246824
UDI-Public10603295246824
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-5383
Device Catalogue Number965383
Device Lot NumberJ0706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1